Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 528, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 16, 2011, 5:58 PM CDT for Craighead County, Poinsett County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 5:58 PM CDT (22:58 UTC)
- Expired
- Jun 16, 2011, 6:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
066 WUUS54 KMEG 162258 SVRMEG ARC031-111-162330- /O.NEW.KMEG.SV.W.0528.110616T2258Z-110616T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 558 PM CDT THU JUN 16 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHERN POINSETT COUNTY IN EASTERN ARKANSAS... * UNTIL 630 PM CDT * AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREENFIELD...OR 6 MILES NORTHWEST OF HARRISBURG...AND MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY... HARRISBURG AND TRUMANN. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3584 9048 3559 9033 3552 9082 3571 9088 TIME...MOT...LOC 2259Z 260DEG 21KT 3564 9074 $$ RRH
1 follow-up statement
857 WWUS54 KMEG 162318 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 618 PM CDT THU JUN 16 2011 ARC031-111-162330- /O.CON.KMEG.SV.W.0528.000000T0000Z-110616T2330Z/ CRAIGHEAD AR-POINSETT AR- 618 PM CDT THU JUN 16 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL POINSETT AND SOUTH CENTRAL CRAIGHEAD COUNTIES... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITAKER...OR 6 MILES NORTHEAST OF HARRISBURG...MOVING EAST AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY... TRUMANN...CARY...APT...HERGETT...NEEDHAM...GUM POINT...DAVIS SPUR... ELM GROVE...LUNSFORD...SANDY...PROMISED LAND...MAPLE GROVE AND MC CORMICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. && LAT...LON 3576 9072 3584 9048 3559 9033 3554 9068 TIME...MOT...LOC 2319Z 260DEG 21KT 3560 9059 $$ RRH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:59 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 16, 2:59 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 259 PM CDT THU JUN 16 2011 .DISCUSSION... SKIES ARE PARTLY CLOUDY TO MOSTLY SUNNY ACROSS THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES MAINLY IN THE 90S. SOME ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS THE FORECAST AREA THIS AFTERNOON. THE FIRST OF THE TWO MCS IS NOW MOVING EAST ACROSS NORTH CENTRAL ARKANSAS WHILE SECOND MCS IS EXITING SOUTHEAST KANSAS AND MOVING INTO NORTHEAST OKLAHOMA. A WEAK FRONTAL BOUNDARY EXTENDS ACROSS SOUTHERN TENNESSEE THROUGH CENTRAL ARKANSAS AND INTO NORTHERN OKLAHOMA. ALL OF THESE FACTORS SHOULD HELP PRODUCE SOME ADDITIONAL THUNDERSTORMS ACROSS THE FORECAST AREA TONIGHT SO WILL KEEP CHANCE POPS FOR TONIGHT. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AND PERHAPS SOME LARGE HAIL AS THE MAIN THREATS. BY FRIDAY...THE STATIONARY FRONT WILL MOVE NORTH AS A WARM FRONT WITH SOME ISOLATED THUNDERSTORMS POSSIBLE MAINLY OVER SECTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. UPPER LEVEL RIDGE BEGIN TO BUILD BACK INTO THE REGION BRINGING A RETURN OF HOT TEMPERATURES AND LITTLE IF ANY RAIN. THE RIDGE WILL CONTINUE TO BUILD OVER THE WEEKEND BRINGING AFTERNOON TEMPERATURES INTO THE MID AND UPPER 90S. HEAT INDEX VALUES WILL BEGIN TO APPROACH 105 DEGREES ACROSS SOME AREAS ALONG THE MISSISSIPPI ON SATURDAY AND OVER A LARGE PORTION OF THE FORECAST AREA ON SUNDAY. A HEAT ADVISORY MAY BE NEEDED FOR THE LATER PART OF THE WEEKEND. THE HOT AND HUMIND WEATHER SHOULD CONTINUE INTO MONDAY AS WELL. A NEW COLD FRONT WILL MOVE INTO THE CENTRAL AND SOUTHERN PLAINS ON TUESDAY WHICH MAY TRIGGER SOME SCATTERED THUNDERSTORMS OVER THE FORECAST AREA TUESDAY NIGHT. THE FRONT WILL SLOWLY APPROACH THE FORECAST AREA ON WEDNESDAY AND THURSDAY. THIS WILL MEAN A CONTINUED CHANCE OF THUNDERSTORMS BOTH DAYS. IN ADDITION... TEMPERATURES WILL BE A LITTLE COOLER STARTING TUESDAY WITH READINGS APPROACHING NEAR NORMAL LEVELS BY THURSDAY. ARS && AVIATION... 18Z TAF CYCLE (16/18Z-17/18Z) LITTLE CHANGE FROM EARLIER TAF SET. VFR CONDITIONS ARE EXPECTED TO OCCUR MUCH OF THE TIME. KEPT IN CB AT KMEM AND KTUP THIS AFTERNOON WITH A WARM FRONT NEARBY AND AS UPSTREAM CONVECTION OVER NORTHWEST AR SLIDES TO THE SOUTHEAST. OTHERWISE...STILL THINK SCATTERED THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE WILL SPREAD INTO THE MIDSOUTH FROM THE NORTHWEST OVERNIGHT. KEPT TIMING OF TEMPO TSRA FOR TONIGHT AS IN EARLIER TAFS...ALTHOUGH CONFIDENCE ON TIMING IS LESS THAN DESIRED. SOUTHERLY WINDS 7-10 KTS THIS AFTERNOON...5-8 KTS TONIGHT...THEN INCREASING AFTER SUNRISE FRIDAY FROM THE S AND SOUTHWEST TO BETWEEN 8 AND 13 KTS. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 76 95 78 96 / 30 10 10 10 MKL 72 93 73 95 / 30 20 10 10 JBR 73 94 75 96 / 30 10 10 10 TUP 73 96 74 97 / 30 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 16, 3:32 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 332 PM CDT THU JUN 16 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 332 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM UNION CITY TENNESSEE TO TUPELO MISSISSIPPI. DAMAGING WINDS WITH PERHAPS SOME HAIL ARE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BUILDING HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH THE MOST LIKELY DAY BEING SUNDAY AS HEAT INDEX READINGS RISE TO BETWEEN 105 AND 109 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 16, 2:12 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
212 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL MILLEDGEVILLE 35.38N 88.37W
06/15/2011 E0.88 INCH HARDIN TN TRAINED SPOTTER
0315 PM HAIL 3 N SAVANNAH 35.27N 88.24W
06/15/2011 U0.88 INCH HARDIN TN NWS STORM SURVEY
0325 PM HAIL 1 W SALTILLO 35.38N 88.23W
06/15/2011 M1.00 INCH HARDIN TN TRAINED SPOTTER
0330 PM HAIL 2 NE SAVANNAH 35.24N 88.21W
06/15/2011 E1.00 INCH HARDIN TN PUBLIC
0330 PM TSTM WND DMG 2 NE SAVANNAH 35.24N 88.21W
06/15/2011 HARDIN TN PUBLIC
TWO TREES WERE KNOCKED DOWN.
0400 PM HAIL OLIVE HILL 35.27N 88.03W
06/15/2011 E1.25 INCH HARDIN TN TRAINED SPOTTER
0530 PM HAIL 8 SE SOMERVILLE 35.16N 89.25W
06/15/2011 E0.88 INCH FAYETTE TN EMERGENCY MNGR
0542 PM HAIL 3 E MOSCOW 35.06N 89.34W
06/15/2011 E0.88 INCH FAYETTE TN TRAINED SPOTTER
BIGGEST HAIL SIZE IS NICKEL SIZE...HAD HAIL FROM 542PM TO
552PM.
0550 PM HAIL 6 SE BOLIVAR 35.20N 88.92W
06/15/2011 E0.88 INCH HARDEMAN TN PUBLIC
NICKEL SIZE HAIL LASTED ABOUT 5 MINUTES FROM 550-555PM.
0638 PM TSTM WND DMG PINEFLAT 34.98N 88.27W
06/15/2011 TISHOMINGO MS TRAINED SPOTTER
TREES DOWN...SHIGLES OFF OF HOUSES...AND A METAL PORCH
WAS BLOWN OVER DUE TO STRAIGHT LINE WINDS.
0643 PM HAIL 5 S SAVANNAH 35.15N 88.24W
06/15/2011 E1.75 INCH HARDIN TN EMERGENCY MNGR
GOLF BALL HAIL REPORTED IN THE TOWN OF NIXON.
0645 PM HAIL MILLEDGEVILLE 35.38N 88.37W
06/15/2011 E1.50 INCH HARDIN TN EMERGENCY MNGR
0650 PM TSTM WND DMG 10 S SAVANNAH 35.08N 88.24W
06/15/2011 HARDIN TN EMERGENCY MNGR
TREES AND POWER LINES DOWN JUST SOUTHWEST OF TOWN OF
COUNCE NEAR PICKWICK LANDING.
0655 PM HAIL WALNUT 34.95N 88.90W
06/15/2011 E1.00 INCH TIPPAH MS PUBLIC
0704 PM HAIL FALKNER 34.85N 88.93W
06/15/2011 M0.88 INCH TIPPAH MS TRAINED SPOTTER
NICKEL SIZE HAIL LASTED ABOUT 3 MINUTES IN FALKNER.
0705 PM HAIL 1 W CORINTH 34.94N 88.53W
06/15/2011 E1.00 INCH ALCORN MS LAW ENFORCEMENT
QUARTER SIZE HAIL AT THE INTERSECTION OF HIGHWAYS 45 AND
72.
0710 PM HAIL 1 N BURNSVILLE 34.86N 88.32W
06/15/2011 E1.00 INCH TISHOMINGO MS LAW ENFORCEMENT
HAIL REPORTED ON N HWY 365 NEAR BURNSVILLE
0726 PM HAIL FALKNER 34.85N 88.93W
06/15/2011 M1.00 INCH TIPPAH MS TRAINED SPOTTER
HAIL LASTED ABOUT 2 MINUTES AND WAS 1 INCH HAIL.
0726 PM HAIL FALKNER 34.85N 88.93W
06/15/2011 E0.88 INCH TIPPAH MS TRAINED SPOTTER
1106 PM HAIL SHANNON 34.11N 88.69W
06/15/2011 E0.88 INCH LEE MS TRAINED SPOTTER
&&
CCDLocal storm report, Jun 16, 3:19 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 3 NE WHITEHAVEN 35.05N 90.00W
06/13/2011 M60.00 MPH SHELBY TN OTHER FEDERAL
THUNDERSTORM WIND GUST REPORTED BY CONTRACT WEATHER
OBSERVER AT MEMPHIS INTL AIRPORT.
&&
TLSJRLocal storm report, Jun 16, 4:22 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
422 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL PALMETTO 34.19N 88.79W
06/16/2011 E0.88 INCH LEE MS LAW ENFORCEMENT
&&
KRMLocal storm report, Jun 16, 4:49 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL JONESBORO 35.82N 90.69W
06/16/2011 E1.00 INCH CRAIGHEAD AR BROADCAST MEDIA
&&
KRMLocal storm report, Jun 16, 5:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
0530 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.75 INCH CRITTENDEN AR TRAINED SPOTTER
UPTO GOLF BALL SIZED HAIL IN NEUHARDT.
&&
TLSJRLocal storm report, Jun 16, 5:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 S WALCOTT 36.02N 90.67W
06/16/2011 E1.00 INCH GREENE AR PUBLIC
QUARTER SIZED HAIL NEAR HIGHWAY 141.
0540 PM HAIL 5 W MARIANNA 34.77N 90.85W
06/16/2011 E1.50 INCH LEE AR TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 46 min |
| Jun 16, 4:16 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene | 44 min |
| Jun 16, 4:43 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 47 min |
| Jun 16, 4:47 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 28 min |
| Jun 16, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 46 min |
| Jun 16, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 47 min |
| Jun 16, 5:16 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 44 min |
| Jun 16, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 50 min |
| Jun 16, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 49 min |
| Jun 16, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 44 min |
| Jun 16, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 25 min |
| Jun 16, 5:52 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 38 min |
| Jun 16, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 49 min |
| Jun 16, 5:59 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 46 min |
| Jun 16, 6:03 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 27 min |
| Jun 16, 6:16 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 44 min |
| Jun 16, 6:27 PM CDT | Flash Flood Warning | MEG | Crittenden, St. Francis | 3 hr |
| Jun 16, 6:27 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 33 min |
| Jun 16, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 23 min |
| Jun 16, 6:47 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 28 min |
| Jun 16, 6:55 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 50 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.